MathSciNet Relay Station
MathSciNet bibliographic data
MR2040159 (2005f:11200) 11M41 (11G55 33B30 33E20)
Terhune, David Evaluation of double $L$-values. J. Number Theory 105 (2004), no. 2, 275–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement